MAUDE Adverse Event Report: SMITHS MEDICAL CZECH REPUBLIC A. S BLUSELECT 7.5, SUCTIONAID, CUFFED, NON-FEN, 10/BX; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL CZECH REPUBLIC A. S BLUSELECT 7.5, SUCTIONAID, CUFFED, NON-FEN, 10/BX; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 101/860/075CZ
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: month and year of event have been provided, but day is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the cuff pressure was slipping during use.There was a patient involvement, but no harm/adverse event reported.
 
Additional Manufacturer Narrative
Investigation summary: one decontaminated sample was returned for investigation.Under visual inspection the sample appeared to be in good condition.During manufacturing process, the devices are 100% inflation tested, which includes inflating each device cuff and leaving for a 12-hour period.Reductions in pressure over this time are considered a failure and the device would be rejected.The inflation tests were repeated on the received sample.It was confirmed that after 12 hours the cuff was still fully inflated.Based on results of testing the reported failure was not observed.No root cause could be determined as no problem was found.No trend of similar customer complaints was identified.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.

Brand Name
BLUSELECT 7.5, SUCTIONAID, CUFFED, NON-FEN, 10/BX
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key20240900
Report Number3011237704-2024-00186
Device Sequence Number8913128
Product Code BTO
UDI-Device Identifier15019517076141
UDI-Public(01)15019517076141(17)280828(10)4428560
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173384
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101/860/075CZ
Device Lot Number4428560
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/16/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2024
Supplement Date Received by Manufacturer10/08/2024
Initial Report FDA Received Date09/17/2024
Supplement Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown